X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (389) 389
Book / eBook (9) 9
Conference Proceeding (7) 7
Book Chapter (4) 4
Government Document (1) 1
Magazine Article (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (157) 157
mathematics, applied (70) 70
mathematical analysis (66) 66
analysis (57) 57
mathematical models (51) 51
hypergeometric functions (50) 50
statistics & probability (50) 50
gaussian (42) 42
physics (42) 42
gaussian distribution (39) 39
gaussian processes (38) 38
statistics (35) 35
computer simulation (33) 33
gaussian hypergeometric function (33) 33
gaussian hypergeometric series (32) 32
mathematics, general (30) 30
algorithms (28) 28
engineering, electrical & electronic (28) 28
normal distribution (28) 28
polynomials (28) 28
gaussian distributions (26) 26
random variables (26) 26
studies (25) 25
optics (24) 24
approximation (23) 23
fading (23) 23
index medicus (23) 23
number theory (22) 22
research (20) 20
channels (19) 19
gaussian process (19) 19
integrals (18) 18
mathematics, interdisciplinary applications (18) 18
telecommunications (18) 18
gaussian beams (17) 17
physics, multidisciplinary (17) 17
gaussian hypergeometric functions (16) 16
gaussian hypergeometric-series (16) 16
inequalities (16) 16
mathematical physics (16) 16
probability (16) 16
statistical analysis (16) 16
combinatorics (15) 15
computation (15) 15
mathematical functions (15) 15
propagation (15) 15
engineering (14) 14
physics, mathematical (14) 14
series (14) 14
usage (14) 14
applications of mathematics (13) 13
beams (13) 13
diffusion (13) 13
electrical engineering (13) 13
fourier analysis (13) 13
functions of a complex variable (13) 13
humans (13) 13
mathematics - probability (13) 13
physics, applied (13) 13
quantum physics (13) 13
signal processing (13) 13
algebra (12) 12
article subject (12) 12
computer communication networks (12) 12
elliptic curves (12) 12
hypergeometric series (12) 12
performance analysis (12) 12
asymptotic properties (11) 11
congruences (11) 11
distributions (11) 11
economic models (11) 11
radiology, nuclear medicine & medical imaging (11) 11
coefficients (10) 10
computer science (10) 10
fading channels (10) 10
field theory and polynomials (10) 10
noise (10) 10
physics, general (10) 10
statistics, general (10) 10
systems (10) 10
turbulence (10) 10
33c05 (9) 9
applied mathematics (9) 9
bayesian analysis (9) 9
communications engineering, networks (9) 9
differential equations (9) 9
elliptic-curves (9) 9
exact solutions (9) 9
formulas (9) 9
functions (9) 9
gaussian quadratures (9) 9
gaussian series (9) 9
integers (9) 9
maximum likelihood estimation (9) 9
methods (9) 9
numbers (9) 9
operators (9) 9
order (9) 9
physical chemistry (9) 9
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2015, Volume 429, Issue 2, pp. 744 - 757
...) is the Ramanujan constant function. Besides, as the key tool, the series expression for the Ramanujan constant function R(x) is given. 
Ramanujan constant function | Gaussian hypergeometric function | Generalized elliptic integral | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | MODULAR EQUATIONS
Journal Article
Mathematical Notes, ISSN 0001-4346, 10/2010, Volume 88, Issue 3, pp. 599 - 602
A new supercongruence associated with a Gaussian hypergeometric series, as well as one... 
elliptic curve | supercongruence | ramified double cover | finite field | Mathematics, general | Mathematics | Hasse invariant | Legendre transform | MATHEMATICS | GAUSSIAN HYPERGEOMETRIC-SERIES
Journal Article
Journal of Applied Mathematics and Stochastic Analysis, ISSN 1048-9533, 1995, Volume 8, Issue 2, pp. 189 - 194
Journal Article
Integral Transforms and Special Functions, ISSN 1065-2469, 06/2001, Volume 11, Issue 3, pp. 233 - 256
Journal Article
Statistical Inference for Stochastic Processes, ISSN 1387-0874, 4/2017, Volume 20, Issue 1, pp. 79 - 103
In this paper, we study the memory properties of transformations of linear processes. Dittmann and Granger (J Econ 110:113–133, 2002) studied the polynomial... 
Short memory | 62M10 | Linear process | Heavy tail | Nonlinear transformation | 62E20 | Probability Theory and Stochastic Processes | Non-stationary | Mathematics | Long memory | Analysis | Memory | Information management
Journal Article
Multidimensional Systems and Signal Processing, ISSN 0923-6082, 10/2018, Volume 29, Issue 4, pp. 1553 - 1561
Journal Article
The Annals of Probability, ISSN 0091-1798, 1/1997, Volume 25, Issue 1, pp. 457 - 477
Journal Article
Advances in mathematical physics, ISSN 1687-9120, 10/2013, Volume 2013, pp. 1 - 3
...1. Introduction LRD time series increasingly gains applications to many fields of science and technologies; see, for example, Mandelbrot [1] and references... 
PHYSICS, MATHEMATICAL | Functions (mathematics) | Autocorrelation functions | Noise | Mathematical analysis | Gaussian | Density | Standards
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 02/2011, Volume 217, Issue 12, pp. 5702 - 5728
Journal Article
Discrete Mathematics, ISSN 0012-365X, 2005, Volume 300, Issue 1, pp. 44 - 56
We define two finite q-analogs of certain multiple harmonic series with an arbitrary number of free parameters, and prove identities for these q-analogs, expressing them in terms of multiply nested... 
Multiple zeta values | Duality | q-series | Finite q-analog | Multiple harmonic series | Gaussian binomial coefficients | MATHEMATICS | ZETA-VALUES | IDENTITIES | multiple zeta values | ALGEBRA | finite q-analog | multiple harmonic series | duality | COMBINATORICS
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2003, Volume 285, Issue 2, pp. 642 - 650
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 03/2012, Volume 81, Issue 278, pp. 861 - 877
Journal Article
Integral transforms and special functions, ISSN 1476-8291, 2019, Volume 30, Issue 5, pp. 418 - 430
.... The associated crossed term integral is investigated and solved by introducing a computational series built from hypergeometric-type terms for different values of parameters involved... 
Kampé de Fériet hypergeometric function of two variables | generalized hypergeometric function | closed form | Bessel function of the first kind | Gaussian hypergeometric function | integral form | Appell function | DENSITY | MATHEMATICS | Kampe de Feriet hypergeometric function of two variables | MATHEMATICS, APPLIED | THIN STRAIGHT WIRE | Mathematical models | Cylinders
Journal Article
Annales Polonici Mathematici, ISSN 0066-2216, 2015, Volume 113, Issue 1, pp. 93 - 108
Journal Article
Fractal and Fractional, ISSN 2504-3110, 12/2017, Volume 1, Issue 1, p. 16
.... The special functions are obtained from the series solution of these equations. We study different properties of these special functions and establish the relation with other functions... 
Ordinary differential equations | Researchers | Pantographs | Industrial research | Gaussian binomial coefficient | fractional derivative | pantograph equation | proportional delay
Journal Article
1973, AD-a425 952.
.... Two of these expressions take the form of an infinite series involving either confluent hypergeometric functions or modified Bessel functions... 
infinite series | bessel functions | uplinks | transmitter receivers | demodulation | downlinks | gaussian noise | hypergeometric functions | cross correlation | channels | communication and radio systems | phase shift keyers | repeaters
Government Document
IEEE Transactions on Signal Processing, ISSN 1053-587X, 11/2012, Volume 60, Issue 11, pp. 6053 - 6058
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.